Relations Out Blood Spots 1 Day After Having Sex With The Use Of An IUD?
. I am a 24-year-old nursing mother. 3 months after a cesarean section I decided to take an IUD. the first month after menstruation is normal and the second month continuous spots for almost 1 month. After giving the drug from the midwife, finally the spots stop the next month, but menstruation is normal, but after menstruation, spots still come out. And after having sex the next day blood spots come out again. Does my spots have something to do with using KB iud?
Good night. Thank you for asking HealthReplies.com
The use of an IUD is one type of contraception to prevent conception and pregnancy by attaching the device into the uterus, this aims to prevent the occurrence of meeting between the egg and sperm. Installation is done in the cervix so that it can trigger inflammation in the cervix, the inflammation is characterized by several symptoms that may be felt like
Abnormal bleeding of the birth canal, which is prolonged, outside the menstrual cycle
Pain in the birth canal area
If it is felt in the first 3 months it is a natural thing related to the installation of an IUD this is related to the IUD is a foreign object so that it can trigger an inflammatory condition, but if it is ongoing it is necessary to check with your doctor this because the symptoms that are felt can be a sign of a health disorder such as
Tumors in the uterus
Polyps in the cervix
Blood clotting disorders
Endomterioisis or uterine tissue formed outside the uterus
If there is heavy bleeding, pale, difficult communication, it must be immediately taken to the hospital. Some things that should be done are
The limits of sexual intercourse
Avoid too much activity that triggers bleeding
Adequate nutrition is especially rich in iron and vitamin K
Maintain hygiene well
Thus the information we can convey. Thanks.